# SDR DALA2023091807626

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON END (2 EA) STA 1053 L- 28L AND L-27L BILGE AREA AT AFT CARGO COMPARTMENT. SUMMARY: NEW END LONGERON WAS INSTALLED PER B717 SRM 51-41-02-0G PAR 4 AND SRM 51-41-05-0G PAR 8. (LP #2972954)
